ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): R.P. Sharma, Rajni Parmar, V.S. Kapil

Email(s): rp_math_hpu@yahoo.com , vik_math@yahoo.com

DOI: 10.5958/2231-3915.2016.00035.3   

Address: R.P. Sharma1, Rajni Parmar1, V.S. Kapil2
1Department of Mathematics, Himachal Pradesh University, Shimla-171005, India
2Department of Mathematics, Govt. College Jukhala, Bilaspur-174033, India
*Corresponding Author

Published In:   Volume - 6,      Issue - 2,     Year - 2016


ABSTRACT:
We define a partial action of a group on a graph and their partial orbits and stabilizers for partial graphs. Further some relations between partial orbits and stabilizers are proved. A relation between a –transitivity and ß –transitivity of a partial graph is proved where a is a partial action of a group G on the set of vertices and ß is a partial action of a group G on the edge set of the graph.


Cite this article:
R.P. Sharma, Rajni Parmar, V.S. Kapil. Partial Actions on Graphs. Int. J. Tech. 2016; 6(2): 227-232. doi: 10.5958/2231-3915.2016.00035.3


Recomonded Articles:

Author(s): R.P. Sharma, Rajni Parmar, V.S. Kapil

DOI: 10.5958/2231-3915.2016.00035.3         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags